Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 58, NWS La Crosse, WI

June 30, 2018Juneau County, Richland County, Vernon County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 30, 2018, 5:57 PM CDT for Juneau County, Richland County, Vernon County, Wisconsin. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2018, 5:57 PM CDT (22:57 UTC)
Expired
Jun 30, 2018, 7:00 PM CDT
In force
63 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Juneau County, WI, Richland County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 86 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 6:15 PM CDTTSTM WND DMGWonewoc, WITREES REPORTED DOWN.
Jun 30, 6:17 PM CDTTSTM WND DMG2 E La Farge, WINUMEROUS TREES AND POWER LINES DOWN AT HWY 82 AND COUNTY ROAD D.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 1:39 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2313 J/kg
Mixed-layer CIN
-238 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

369 
WUUS53 KARX 302257
SVRARX
WIC057-103-123-010000-
/O.NEW.KARX.SV.W.0058.180630T2257Z-180701T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
557 PM CDT SAT JUN 30 2018

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southern Juneau County in central Wisconsin...
  Eastern Vernon County in southwestern Wisconsin...
  Northern Richland County in southwestern Wisconsin...

* Until 700 PM CDT.

* At 555 PM CDT, severe thunderstorms were located along a line
  extending from 10 miles east of Cashton to 7 miles south of La
  Farge, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Law enforcement. Some trees and branches were downed 
           across Vernon county over the past 30 minutes. 

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Hillsboro around 610 PM CDT.
  Elroy around 615 PM CDT.
  Wonewoc around 620 PM CDT.

Other locations impacted by these severe thunderstorms include
Germantown, Rockbridge, Viola, Sylvan and Ontario.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 8979 4364 9031 4356 9031 4355 9019
      4341 9019 4343 9075 4372 9062 4373 9034
      4375 9028 4377 8985 4370 8982 4367 8979
TIME...MOT...LOC 2255Z 262DEG 37KT 4371 9058 4347 9064 

HAIL...<.75IN
WIND...60MPH
 
$$

Baumgardt
5 follow-up statements
237 
WWUS53 KARX 302309
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
609 PM CDT SAT JUN 30 2018

WIC057-103-123-010000-
/O.CON.KARX.SV.W.0058.000000T0000Z-180701T0000Z/
Juneau WI-Vernon WI-Richland WI-
609 PM CDT SAT JUN 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN JUNEAU...NORTHEASTERN VERNON AND NORTHERN RICHLAND
COUNTIES...

At 608 PM CDT, severe thunderstorms were located along a line
extending from near Hillsboro to 10 miles north of Richland Center,
moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement. Around 6 pm, 45 to 50 mph winds were 
         reported between La Farge and Viola. 

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Hillsboro around 615 PM CDT.
  Elroy and Wonewoc around 620 PM CDT.

Other locations impacted by these severe thunderstorms include
Germantown, Rockbridge, Sylvan, Lyndon Station and Cazenovia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 8979 4364 9031 4356 9031 4355 9019
      4341 9019 4343 9065 4372 9052 4373 9034
      4375 9028 4377 8985 4370 8982 4367 8979
TIME...MOT...LOC 2308Z 259DEG 32KT 4372 9038 4348 9044 

HAIL...<.75IN
WIND...60MPH
 
$$

Baumgardt
932 
WWUS53 KARX 302323
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
623 PM CDT SAT JUN 30 2018

WIC057-103-123-010000-
/O.CON.KARX.SV.W.0058.000000T0000Z-180701T0000Z/
Juneau WI-Vernon WI-Richland WI-
623 PM CDT SAT JUN 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN JUNEAU...NORTHEASTERN VERNON AND NORTHEASTERN RICHLAND
COUNTIES...

At 621 PM CDT, severe thunderstorms were located along a line
extending from near Elroy to 11 miles south of Hillsboro, moving east
at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement. Many reports of trees and power lines down 
         in eastern Vernon county east of La Farge. 

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Wonewoc around 625 PM CDT.

Other locations impacted by these severe thunderstorms include
Germantown, Rockbridge, Lyndon Station, Cazenovia and Union Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 8979 4364 9031 4356 9031 4355 9019
      4341 9019 4343 9055 4372 9038 4373 9035
      4373 9034 4375 9028 4377 8985 4370 8982
      4367 8979
TIME...MOT...LOC 2321Z 264DEG 25KT 4373 9023 4349 9029 

HAIL...<.75IN
WIND...60MPH
 
$$

Baumgardt
948 
WWUS53 KARX 302333
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
633 PM CDT SAT JUN 30 2018

WIC057-103-123-010000-
/O.CON.KARX.SV.W.0058.000000T0000Z-180701T0000Z/
Juneau WI-Vernon WI-Richland WI-
633 PM CDT SAT JUN 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN JUNEAU...EAST CENTRAL VERNON AND NORTHEASTERN RICHLAND
COUNTIES...

At 632 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Mauston to near Reedsburg, moving east
at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement has reported power lines and trees downed 
         from these storms. 

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
southern Juneau...east central Vernon and northeastern Richland
Counties, including the following locations... Germantown,
Rockbridge, Lyndon Station, Cazenovia and Union Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 8979 4364 9031 4356 9031 4355 9019
      4341 9019 4342 9043 4375 9028 4377 8985
      4370 8982 4367 8979
TIME...MOT...LOC 2332Z 259DEG 57KT 4376 8995 4346 9006 

HAIL...<.75IN
WIND...60MPH
 
$$

Baumgardt
634 
WWUS53 KARX 302343
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
643 PM CDT SAT JUN 30 2018

WIC103-123-302352-
/O.CAN.KARX.SV.W.0058.000000T0000Z-180701T0000Z/
Vernon WI-Richland WI-
643 PM CDT SAT JUN 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VERNON AND
NORTHEASTERN RICHLAND COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Wisconsin.

LAT...LON 4364 8979 4364 9031 4369 9018 4376 9009
      4377 8985 4370 8982 4368 8981 4367 8979
TIME...MOT...LOC 2342Z 262DEG 37KT 4377 8982 4347 8993 

$$

WIC057-010000-
/O.CON.KARX.SV.W.0058.000000T0000Z-180701T0000Z/
Juneau WI-
643 PM CDT SAT JUN 30 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN JUNEAU COUNTY...

At 642 PM CDT, severe thunderstorms were located along a line
extending from 10 miles north of Wisconsin Dells to near Reedsburg,
moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wonewoc, Lyndon Station, Arrowhead Resort Campground, I 90 94 Exit
78, Rocky Arbor State Park, Dells Timberland Campground, Yukon Trails
Campground, Bass Hollow Rec Area, Stand Rock Campground, Eagle Park
Campground, River Bay Campground and Bass Lake Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4364 8979 4364 9031 4369 9018 4376 9009
      4377 8985 4370 8982 4368 8981 4367 8979
TIME...MOT...LOC 2342Z 262DEG 37KT 4377 8982 4347 8993 

HAIL...<.75IN
WIND...60MPH
 
$$

Baumgardt
489 
WWUS53 KARX 302354
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
654 PM CDT SAT JUN 30 2018

WIC057-010004-
/O.EXP.KARX.SV.W.0058.000000T0000Z-180701T0000Z/
Juneau WI-
654 PM CDT SAT JUN 30 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JUNEAU COUNTY
WILL EXPIRE AT 700 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Wisconsin.

LAT...LON 4364 8979 4364 9031 4369 9018 4376 9009
      4377 8985 4370 8982 4368 8981 4367 8979
TIME...MOT...LOC 2354Z 262DEG 37KT 4378 8969 4348 8980 

$$

Baumgardt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:40 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 30, 2:40 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
240 PM CDT Sat Jun 30 2018

.SHORT TERM...(Late Afternoon through Sunday)
Issued at 240 PM CDT Sat Jun 30 2018

Ready for relief from the heat? We can see it not that far away, in
the wake of a cold front currently draped from the western U.P of
Michigan down through northwest Iowa as of early afternoon, though
in spots "augmented" by remnants of outflow from earlier upstream
convection. That boundary is the main focus for convective chances
through tonight, combined with added forcing from a stronger upper
wave working east out of Wyoming at the moment and expected to lift
just to our west on Sunday. Plenty of heat and humidity in place
ahead of that cold front right now, with the current Heat Advisory
for western areas and Excessive Heat Warnings farther east working
out quite well. That heat/humidity is also contributing to 2500-
3500+ J/kg MLCAPE, though held back for the moment by lingering low
level inhibition per current satellite trends and forecast soundings.

Things should change roughly 20-21Z with persistent hints we'll
erode the remaining cap. Overall shear honestly isn't terribly
great, with recent RAP runs backing away even more from 0-3km shear,
only showing around 20-25 knots and limited deeper layer shear.
However, with modest mid level lapse rates, the noted degree of
instability, and impressive DCAPE profiles of 1500+ J/kg, still
think we're in line to see at least a handful of stronger line
segments with a good wind threat. Despite overall storm motion to
the north/northeast, get the feeling that outflow will help
propagate storms farther east a bit quicker than earlier expected,
so will have to watch near-term trends as any "stalling" will
result in training convection and possible flooding concerns.

Do have some concerns for additional convection developing this
evening and tonight on the nose of a strong low level jet/moisture
transport signal pointed into northeast Iowa and southern
Minnesota ahead of the above-mentioned approaching upper wave.
Exactly where and how widespread additional convection becomes
remains in question, but have "upped" our messaging in that
fashion given PWAT values around 2 inches or better and warm cloud
depths pushing 4km or better (great heavy rain indicators). At
the moment, confidence honestly still not high enough to warrant
any time of Flash Flood Watch given the remaining uncertainties
about how widespread any flood threat would be, but will watch
trends this evening closely.

The upper wave should lift north of the area by Sunday afternoon,
swinging a cold front through the area. 12Z guidance looking just a
touch slower getting that boundary out of our eastern areas, so will
have to watch that we don't end up with a sneaky stronger storm or
two given much more robust low and deep layer shear. That risk is
certainly much higher just east of our area into eastern Wisconsin,
with the bigger story being a return to notably cooler conditions
(though still quite a bit humid) with added clouds and occasional
showers.

.LONG TERM...(Sunday Night through Saturday)
Issued at 240 PM CDT Sat Jun 30 2018

Most of the rain should be out of the area by Sunday night, but
could see a few lingering showers in far eastern portions of the
forecast area. Otherwise, models remain in good agreement regarding
the general pattern through the work week with upper level ridging
working back into the area and various weak shortwave troughs
bringing precip chances. Unfortunately, very little model agreement
on timing and placement of these shortwaves, so confidence in
precipitation forecast for the work week is rather low, though given
weak nature of the shortwaves, not expecting any periods of
widespread rain. Looking at temperatures, we'll be heating back up
as the ridging builds in. At this point, 925 mb temperatures look to
be the warmest on Wednesday (around 25-27 C), so could see highs
back into the 90s in many spots, pending clouds and precipitation.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1232 PM CDT Sat Jun 30 2018

VFR at the moment, but we'll be awaiting showers and storms to
develop later this afternoon. Based on current expectations,
storms should develop just west or very near RST roughly 21-22Z
and then spread east toward LSE by 00Z. Any storms could produce
strong wind gusts to 40 knots or perhaps even higher for a brief
period, along with IFR conditions in very heavy rainfall rates of
2-3 inches per hour. Confidence in what happens after the initial
round of storms for late evening and much of tonight is on the
lower side, but it's possible that most areas remain dry and VFR
until late tonight as low pressure approaches, which should
provide another shot at some showers and maybe a few storms,
though nothing like what's expected this afternoon. Things improve
from west to east on Sunday as cooler air somewhat drier air
arrive.

&&

.HYDROLOGY...
Issued at 240 PM CDT Sat Jun 30 2018

Watching convective trends the next handful of hours with slower
storm motions anticipated as low level shear vectors support some
potential training of storms out ahead of a slow-moving cold
front. Confidence still not high enough to warrant a Flash Flood
Watch just yet, but can't rule out some localized flash flooding
where/if any storms train over the same areas. The atmosphere is
quite juicy, and rainfall rates of 2-3 inches per hour or even
more are possible with any storms. Have maintained the ESF and web
graphics to highlight the rain potential and will watch near-term
trends closely into the evening.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 7 PM CDT this evening for WIZ017-029-032-033.

     Excessive Heat Warning until 7 PM CDT this evening for WIZ034-
     041>044-053>055-061.

MN...Heat Advisory until 7 PM CDT this evening for MNZ079-086>088-094-
     095.

     Excessive Heat Warning until 7 PM CDT this evening for MNZ096.

IA...Heat Advisory until 7 PM CDT this evening for IAZ008-009-018-019.

     Excessive Heat Warning until 7 PM CDT this evening for IAZ010-
     011-029-030.

&&

SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION...Lawrence
HYDROLOGY...Lawrence
Hazardous weather outlook, Jun 30, 5:44 AM CDT, 12 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
544 AM CDT Sat Jun 30 2018

IAZ010-011-029-030-MNZ096-WIZ034-041>044-053>055-061-011100-
Winneshiek-Allamakee-Fayette-Clayton-Houston-Jackson-La Crosse-
Monroe-Juneau-Adams-Vernon-Crawford-Richland-Grant-
544 AM CDT Sat Jun 30 2018

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota...central Wisconsin...southwest
Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight

An Excessive Heat Warning remains in effect through 7 pm. Heat
indices will top out between 100 and 110 this afternoon.

Thunderstorms are expected to move into the area west of the
Mississippi River by the middle of the afternoon and spread east
across the area through the evening. Some of these storms could be
severe between 3 and 10 pm with damaging winds, heavy rains
causing some flash flooding and possibly some large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

More thunderstorms will be possible Sunday but severe weather is
not expected.

There will be on and off storm chances Tuesday through Friday. It
is too early to determine if there is a severe threat with this
activity.

.SPOTTER INFORMATION STATEMENT...

Some spotter groups may be needed late this afternoon into the
evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ017-029-032-033-
011100-
Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Winona-
Mower-Fillmore-Taylor-Clark-Buffalo-Trempealeau-
544 AM CDT Sat Jun 30 2018

This Hazardous Weather Outlook is for portions of north central
Iowa...northeast Iowa...southeast Minnesota...central Wisconsin...
north central Wisconsin and west central Wisconsin.

.DAY ONE...Today and Tonight

A Heat Advisory remains in effect through 7 pm. Heat indices will
top out between 95 and 105 this afternoon.

Thunderstorms are expected to move into the area west of the
Mississippi River by the middle of the afternoon and spread east
across the area through the evening. Some of these storms could be
severe between 3 and 10 pm with damaging winds, heavy rains
causing some flash flooding and possibly some large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

More thunderstorms will be possible Sunday but severe weather is
not expected.

There will be on and off storm chances Tuesday through Friday. It
is too early to determine if there is a severe threat with this
activity.

.SPOTTER INFORMATION STATEMENT...

Some spotter groups may be needed late this afternoon into the
evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

04/DAS

In the hours before

Local storm report, Jun 30, 5:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
529 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     3 S BLACK RIVER FALLS   44.26N 90.85W
06/30/2018  M53 MPH          JACKSON            WI   AWOS

&&

SHEA
Local storm report, Jun 30, 5:30 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
530 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             2 NW SPARTA             43.97N 90.84W
06/30/2018  M0.50 INCH       MONROE             WI   TRAINED SPOTTER

&&

LAWRENCE
Special weather statement, Jun 30, 5:44 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service La Crosse WI
544 PM CDT Sat Jun 30 2018

WIZ017-029-010045-
Taylor-Clark-
Including the cities of Medford and Neillsville
544 PM CDT Sat Jun 30 2018

...Storms This Evening In North-Central Wisconsin...

At 540 PM CDT, radar indicated scattered storms in north-central
Wisconsin.

Stronger storms are possible producing wind gusts to 50 mph and
penny sized hail.

There is a small possibility of severe storms with damaging winds.
Warnings would be issued for those by the National Weather
Service if needed.

The storms will shift east by 8 pm. A Severe Thunderstorm Watch
is in effect.

Baumgardt
Local storm report, Jun 30, 5:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
546 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     SOLDIERS GROVE          43.39N 90.77W
06/30/2018                   CRAWFORD           WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

&&

SHEA
Special weather statement, Jun 30, 5:48 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service La Crosse WI
548 PM CDT SAT JUN 30 2018

IAZ008-009-018-019-MNZ086-087-094-302345-
Floyd-Chickasaw-Howard-Mitchell-Olmsted-Dodge-Mower-
548 PM CDT SAT JUN 30 2018

...MORE STRONG STORMS MOVING INTO NORTHEAST IOWA AND SOUTHEAST
MINNESOTA...

At 544 PM CDT, radar indicated another round of strong thunderstorms
located along a line extending from 8 miles southwest of Owatonna to
8 miles south of Rice Lake. Movement was east at 45 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Through 7 pm, locations impacted include...
Rochester, Austin, Charles City, Osage, Dodge Center, Mantorville,
Kasson, Byron, Nashua, Hayfield, Oronoco, Grand Meadow, St. Ansgar,
and Rockford.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
the area. It is possible these storms could strengthen over the
next hour.

LAT...LON 4420 9304 4419 9252 4291 9254 4291 9303
TIME...MOT...LOC 2244Z 263DEG 39KT 4401 9335 4327 9344

Lawrence
Local storm report, Jun 30, 5:50 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
550 PM CDT SAT JUN 30 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     2 W BLACK RIVER FALLS   44.30N 90.89W
06/30/2018                   JACKSON            WI   EMERGENCY MNGR

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:46 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau59 min
Jun 30, 4:27 PM CDTSevere Thunderstorm WarningARXLa Crosse, Trempealeau48 min
Jun 30, 4:49 PM CDTSpecial Weather StatementARXLa Crosse56 min
Jun 30, 4:59 PM CDTSevere Thunderstorm WarningARXLa Crosse46 min
Jun 30, 5:02 PM CDTSpecial Weather StatementARXJackson58 min
Jun 30, 5:23 PM CDTSpecial Weather StatementARXAdams, Crawford, Grant, Juneau, Monroe, Richland and 1 more112 min
Jun 30, 6:16 PM CDTSpecial Weather StatementARXAdams, Grant, Juneau, Richland59 min
Jun 30, 6:29 PM CDTSevere Thunderstorm WarningARXAdams46 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.